# SDR AALA202303163229

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 63,595 hours, 31,510 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024528A0
- Condition: Faulted
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR LEFT /RIGHT, FORWARD /AFT CABIN STATUS MESSAGE MULTIPLE TIMES INFLIGHT.  MAINTENANCE ACCOMPLISHED TSM 52-11-00-810-803A / 52-13-00-810-805 AND REPLACED RELAY12WN PER ESPM 20-46-50. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
